Connect
MJA
MJA

Correction: Bilateral acute angle closure caused by supraciliary effusions associated with venlafaxine intake

Maria Hannah Pia de Guzman, Sureka Thiagalingam, Poh Yan Ong and Ivan Goldberg
Med J Aust 2005; 182 (6): 312.
Published online: 21 March 2005

Re:Bilateral acute angle closure caused by supraciliary effusions associated with venlafaxine intake” by de Guzman M H P, Thiagalingam S, Ong P Y and Goldberg I in the 7 February 2005 issue of the Journal (Med J Aust 2005; 182: 121-123). In the second paragraph of the “Clinical record”, the number “3” appears, instead of a multiplication symbol, in two places. The second sentence should read “Spectacle correction revealed compound hypermetropic astigmatism (right eye, +1.00 + 1.50 × 75°; left eye, +1.75 + 2.25 × 110°).” In the same article, the initial capital letter (“V”) of the first paragraph after the clinical record box is missing: the first word should be “Venlafaxine”.

  • Maria Hannah Pia de Guzman1
  • Sureka Thiagalingam2
  • Poh Yan Ong3
  • Ivan Goldberg4

  • Sydney Eye Hospital, Sydney, NSW.

Correspondence: 

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.